# SDR AU970254

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200
- Engine: Lyc IO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: VARIOUS
- Condition: Corroded
- Location: Fuselage Main Bu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE REAR BULKHEAD CORRODED IN AREA OF STABILATOR ATTACHMENT BRACKETS - RIVETS POPPED AT FRAME OF FORWARD FIN ATTACHMENT AREA- FOLLOWING REMOVAL OF TOP AFT FUSELAGE SKIN AND SKIN ON FIN AND STABILISER.   WIDE SPREAD SURFACE CORROSION WAS FOUND WHERE FRAMES AND STRINGERS ATTACH - SUSPECT DUE TO LACK OF CORROSION PROTECTION DURING MANUFACTURE
